Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Concave Majorant of Brownian Motion

Piet Groeneboom
The Annals of Probability
Vol. 11, No. 4 (Nov., 1983), pp. 1016-1027
Stable URL: http://www.jstor.org/stable/2243513
Page Count: 12
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Concave Majorant of Brownian Motion
Preview not available

Abstract

Let St be a version of the slope at time t of the concave majorant of Brownian motion on [ 0, ∞). It is shown that the process $S = \{1/S_t: t > 0\}$ is the inverse of a pure jump process with independent nonstationary increments and that Brownian motion can be generated by the latter process and Brownian excursions between values of the process at successive jump times. As an application the limiting distribution of the L2-norm of the slope of the concave majorant of the empirical process is derived.

Page Thumbnails

  • Thumbnail: Page 
1016
    1016
  • Thumbnail: Page 
1017
    1017
  • Thumbnail: Page 
1018
    1018
  • Thumbnail: Page 
1019
    1019
  • Thumbnail: Page 
1020
    1020
  • Thumbnail: Page 
1021
    1021
  • Thumbnail: Page 
1022
    1022
  • Thumbnail: Page 
1023
    1023
  • Thumbnail: Page 
1024
    1024
  • Thumbnail: Page 
1025
    1025
  • Thumbnail: Page 
1026
    1026
  • Thumbnail: Page 
1027
    1027